# SDR IPXA2025050534270

- Difficulty date: April 18, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,868 hours, 20,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1021
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME STA 840 S24R AT FWD CARGO COMPARTMENT. DOT 21-02.PERFORMED TRIM OUT AT DAMAGE AREA IAW SRM-51-10-02 AND B757-200 SRM 53-00-07-2R-5.REMOVED FASTENERS COMMON WITH THE REPAIR IAW SRM-51-40-02 AND B757-200 SRM 53-00-07-2R-5.PERFORMED HFEC ON TRIM OUT AT FRAME STA 840 S24R FWD CARGO.TREATED AND PRIMED FRAME REPAIR MATERIAL IAW B757-200 SRM 51-20-01.INSTALLED FRAME REPAIR MATERIAL "J" SECTION IN STA 840 S24R AT FWD CARGO COMP IAW B757 SRM 53-00-07-2R-5, B757-200 SRM 51-40-02-0G.
